MathSciNet Relay Station
MathSciNet bibliographic data
MR838793 (87j:20057) 20E36 (20D15 20F28)
Martin, Ursula Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 1, 78–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement